# SDR FDEA202210282684

- Difficulty date: October 28, 2022
- Submitted: October 30, 2022
- Operation: Air carrier
- Aircraft: N653FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 736
- Aircraft time: 38,495 hours, 20,841 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Valve
- Part number: A2519903
- Part serial: M444
- Condition: Faulted
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE WHEN RAISING THE GEAR WE GOT A LANDING  GEAR RETRACTION FAULT.  WE COMPLIED WITH THE QRH  AND RETURN TO SDF FOR LANDING.    MAX SPEED 255 KIAS / 0.65 M. DO NOT USE FMS  PROFILE MODE.   REMOVED AND REPLACED LANDING GEAR ELECTROVALVE 3GA IAW AMM 32-31-12-04, OPS & LEAK CHECKED GOOD.  R & R LANDING GEAR NORMAL CONTROL SWITCH UNIT 2GA UP TO STEP D TEST REQUIRED IAW AMM 32-31-11-04.  ALL OPS TESTS NORMAL.
